Atypical cerebral infarction in a patient suspected ingestion of synthetic cannabinoids

Jae Hee Lee, Keon Kim, Dong Hoon Lee, Yoon Hee Choi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Background. Synthetic cannabinoids are recreational street drugs with many known adverse effects. Case presentation. Here we present the case of an atypical cerebral infarction in a patient with a suspected ingestion of synthetic cannabinoids. Conclusion. Although synthetic cannabinoids use is not conventionally associated with stroke, some case reports describe cerebral infarction and myocardial infarction with significant synthetic cannabinoids intake. Emergency physicians should know the association of synthetic cannabinoids with seizures, myocardial infarction, and now possibly ischemic stroke.

Original languageEnglish
Pages (from-to)67-69
Number of pages3
JournalSigna Vitae
Volume15
Issue number2
DOIs
StatePublished - Sep 2019

Keywords

  • Cannabinoids
  • Case report
  • Stroke
  • Synthetic cannabinoids

Fingerprint

Dive into the research topics of 'Atypical cerebral infarction in a patient suspected ingestion of synthetic cannabinoids'. Together they form a unique fingerprint.

Cite this